# SDR USAA950135

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 947-1006
- Part time: 27,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 VISUAL INSPECTION, FOUND 3 INCH BY 59 INCH CORRODED AREA, BS 947 TO 1006 LT SIDE.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-2.  CORROSION LEVEL 2.  (W)
